# SDR 9715805644

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB-OUT AT 15,000 FEET, NR 2 ENGINE STALLED AND WAS SHUT DOWN.  AIRCRAFT RETURNED TO DEPARTURE AIRPORT.  MAINTENANCE FOUND DEBRIS IN TAILPIPE.  REPLACED THE NR 2 ENGINE.
